# SDR GTIA2023091237474

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 30,442 hours, 13,755 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D574609200300
- Part serial: SA7024
- Condition: Dented
- Location: Rh Mdl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT @ #1 SLAT RH MDL 116.15MM MDW 76.58MM MDD 5.29MM. OST 2.0MM RAF # 324974402 CREATED.-VERIFIED NR # 5001259163-0010 AND TC # 1004063996-0010. PERMANENT DOUBLER REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5740-2360 REV 00.
